Remarks on Seshadri constants of vector bundles
Annales de l'Institut Fourier, Volume 50 (2000) no. 3, p. 767-780

We give a lower bound for the Seshadri constants of ample vector bundles which depends only on the numerical properties of the Chern classes and on a “stability” condition.

Nous donnons une borne inférieure pour les constantes de Seshadri des fibrés vectoriels amples dépendant uniquement des propriétés numériques des classes de Chern et d’une condition de “stabilité”

@article{AIF_2000__50_3_767_0,
     author = {Hacon, Christopher},
     title = {Remarks on Seshadri constants of vector bundles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     pages = {767-780},
     doi = {10.5802/aif.1772},
     zbl = {0956.14034},
     mrnumber = {2002j:14049},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2000__50_3_767_0}
}
Hacon, Christopher. Remarks on Seshadri constants of vector bundles. Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 767-780. doi : 10.5802/aif.1772. http://www.numdam.org/item/AIF_2000__50_3_767_0/

[1] E. Ballico, Spanned and ample vector bundles with low Chern numbers, Pacific Journal of Mathematics, 140, 2 (1989), 209-216. | MR 90j:14023 | Zbl 0638.14010

[2] E. Ballico, On ample and spanned rank-3 vector bundles with low Chern numbers, Manuscripta Math., 68 (1990), 9-16. | MR 91g:14037 | Zbl 0717.14011

[3] M. Beltrametti, A. Sommese, S. Schneider, Chern inequalities and spannedness of the adjoint bundle, Proceedings of the Hirzebruch Conference on Algebraic Geometry (Ramat Gan, 1993), 97-107, Israel Math. Conf. Proc., 9, Bar-Ilan Univ., Ramat Gan, 1996. | Zbl 0870.14009

[4] M. Beltrametti, A. Sommese, S. Schneider, Applications of the Ein-Lazars-feld criterion for spannedness of adjoint bundles, Mathematische Zeitschrift, 214 (1993), 593-599. | Zbl 0804.14006

[5] M. De Cataldo, Effective non-vanishing, effective global generation, Preprint alggeom/9708004. | Numdam | Zbl 0934.14002

[6] M. De Cataldo, Singular hermitian metrics on vector bundles, Preprint alggeom/9708003. | Zbl 0902.32012

[7] L. Ein, R. Lazarsfeld, Seshadri constants on smooth surfaces, Journées de Géométrie Algébrique d'Orsay (Orsay, 1992), Astérisque n° 218 (1993), 177-186. | MR 95f:14031 | Zbl 0812.14027

[8] L. Ein, R. Lazarsfeld, M. Nakamaye, Zero-estimates, intersection theory, and a theorem of Demailly, Higher-dimensional complex varieties (Trento, 1994), 183-207, de Gruyter, Berlin, 1996. | Zbl 0892.14007

[9] L. Ein, O. Küchle, R. Lazarsfeld, Local positivity of ample line bundles, Jour. of Diff. Geo., 42 (1995), 193-219. | MR 96m:14007 | Zbl 0866.14004

[10] D. Gieseker, P-Ample Bundles and their Chern Classes, Nagoya Math. J., Vol. 43 (1971), 91-116. | MR 45 #5139 | Zbl 0221.14010

[11] C. D. Hacon, Examples of spanned and ample vector bundles with small numerical invariants, C.R.A.S. Paris, Série I Math., 323, n° 9 (1996), 1025-1029. | MR 98c:14036 | Zbl 0867.14007

[12] R. Hartshorne, Ample vector bundles, Publ. Math. IHES, 29 (1969), 63-94. | Numdam | MR 33 #1313 | Zbl 0173.49003

[13] R. Hartshorne, Ample subvarieties of algebraic varieties, Springer Verlag, Lecture Notes in Mathematics, 156 (1970). | MR 44 #211 | Zbl 0208.48901

[14] R. Hartshorne, Ample vector bundles on curves, Nagoya Math. J., Vol. 43 (1971), 73-89. | MR 45 #1929 | Zbl 0218.14018